MathSciNet Relay Station
MathSciNet bibliographic data
MR2913114 65R20 (45B05)
Ioannou, Yiannos; Fyrillas, Marios M.; Doumanidis, Charalabos Approximate solution to Fredholm integral equations using linear regression and applications to heat and mass transfer. Eng. Anal. Bound. Elem. 36 (2012), no. 8, 1278–1283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement